# SDR 97ZZZX5110

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N84KA
- Make and model: Piper PA-32R-301T
- Aircraft serial: 32R8129052
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 38998005
- Condition: Failed
- Location: Hydraulics
- Part time: 3,488 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRO HYDRAULIC PUMP RUNS, BUT PRODUCED INSUFFICIENT HYDRAULIC PRESSURE TO MOVE GEAR PAST HALF RETRACT POSITION.  FOUND FLUID LEVEL FULL.  NO EXTERNAL LEAKS.  PUMP SENT TO PIPER FOR REPAIR, BUT THEY LOST UNIT SOMEPLACE, SO WAS UNABLE TO FIND OUT WHAT WAS WRONG.  INSTALLED NEW PUMP IN AIRCRAFT.
